The Kendall and Mallows Kernels for Permutations - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Pattern Analysis and Machine Intelligence Year : 2018

Dates and versions

hal-01679012 , version 1 (09-01-2018)

Identifiers

Cite

Yunlong Jiao, Jean-Philippe Vert. The Kendall and Mallows Kernels for Permutations. IEEE Transactions on Pattern Analysis and Machine Intelligence, 2018, 40 (7), pp.1755-1769. ⟨10.1109/TPAMI.2017.2719680⟩. ⟨hal-01679012⟩
77 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More